zbMATH — the first resource for mathematics

Groups in which every maximal partial order is isolated. (English) Zbl 0174.06002

group theory
Full Text: DOI
[1] L. Fuchs, Partially ordered algebraic systems, Pergamon Press, Oxford-London-New York-Paris; Addison-Wesley Publishing Co., Inc., Reading, Mass.-Palo Alto, Calif.-London, 1963. · Zbl 0137.02001
[2] -, On orderable groups, Proc. Internat. Conf. Theory of Groups, Austral. Nat. Univ. Canberra, 1965; Gordon & Breach, New York, 1966.
[3] A. G. Kurosh, The theory of groups, Chelsea Publishing Co., New York, 1960. Translated from the Russian and edited by K. A. Hirsch. 2nd English ed. 2 volumes. · Zbl 0094.24501
[4] Masao Ohnishi, On linearization of ordered groups, Osaka Math. J. 2 (1950), 161 – 164. · Zbl 0039.25202
[5] James Wiegold, Semigroup coverings of groups. I, II, Mat.-Fyz. asopis Sloven. Akad. Vied 11 (1961), 3-13; ibid. 12 (1961), 217 – 223 (English, with Russian summary). · Zbl 0104.01902
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.